NavBar
  The Parkview Publishing Bulletin Board
  Irritable Bowel Syndrome (IBS) Discussion
  I couln't get to this BB for a few days?

Post New Topic  Post A Reply
profile | register | preferences | faq | search

UBBFriend: Email This Page to Someone! next newest topic | next oldest topic
Author Topic:   I couln't get to this BB for a few days?
Lorettasun
Veteran

Posts: 134
Registered: Oct 98

posted 11-10-1998 08:33 AM     Click Here to See the Profile for Lorettasun   Click Here to Email Lorettasun     Edit/Delete Message   Reply w/Quote
Hi everyone. I couldn't get to this BB for a few days. I don't know what happened. Did anyone else have this problem? I searched the web to get to parkview publishing and all of a sudden I got on. I usually go through my favorite places. Well I hope everyone is doing ok. I'm just so happy to be back. Missed you all. Loretta

david lee
Newbie

Posts: 4
Registered: Nov 98

posted 11-10-1998 11:44 AM     Click Here to See the Profile for david lee   Click Here to Email david lee     Edit/Delete Message   Reply w/Quote
hello, loretta
i am a new victim to this site. I have been ill for at least a year when i was diagnosed with IBS. I have never felt worse in my life. Anyway, i just wanted to give an opinion on the drug you mentioned, Zoloft. I was told by doctors about 6 years ago that i was suffering from severe depression and the drug they gave me was Zoloft. It worked wonders for the depression, it made me feel alive. But, however, there were some side effects... my temper went through the roof; the littlest thing sent me over the top. And weight loss... i lost nearly 20 lbs while on Zoloft without even exercising. Just watch out for those two and I hope that one day we will all be rid of this disease.
Thanks 4 your time,
DAVID

Lorettasun
Veteran

Posts: 134
Registered: Oct 98

posted 11-10-1998 06:11 PM     Click Here to See the Profile for Lorettasun   Click Here to Email Lorettasun     Edit/Delete Message   Reply w/Quote
Dear David: Thank you for the warnings. Do you remember what milligrams you were taking. At this point I am taking 150 a day. 100 in am and 50 in pm. I don't seem to have any side effects yet except that I don't sleep as well as I used to. Thanks again. Loretta

dfairbee
Veteran

Posts: 133
Registered: Jul 98

posted 11-10-1998 11:10 PM     Click Here to See the Profile for dfairbee   Click Here to Email dfairbee     Edit/Delete Message   Reply w/Quote
yes loretta i had the same difficulty getting into parkview through my usual channel--still having to get here the long way around-i thought it was my provider, but if you're having trouble too,i guess its something else, i have to admit i'd feel a little lost without all these familiar names on my screen...norma.

Parkview Publishing
Administrator

Posts: 220
Registered:

posted 11-10-1998 11:15 PM     Click Here to See the Profile for Parkview Publishing   Click Here to Email Parkview Publishing     Edit/Delete Message   Reply w/Quote
Can you describe the problems that you were having and over what period of time they occurred? Is everything working correctly for you now?

------------------
Regards,
The Parkview Publishing Webmaster
AKA, Brad

flux
Veteran

Posts: 1033
Registered:

posted 11-11-1998 12:49 AM     Click Here to See the Profile for flux   Click Here to Email flux     Edit/Delete Message   Reply w/Quote
What I noticed is that the domain has changed back to parkviewpub.com.

TBrnot
Veteran

Posts: 125
Registered: Sep 98

posted 11-11-1998 04:56 AM     Click Here to See the Profile for TBrnot   Click Here to Email TBrnot     Edit/Delete Message   Reply w/Quote
Basically, I lost my bookmark. So I went back to parkviewpub.com and made a new bookmark and everything was fine.

Lorettasun
Veteran

Posts: 134
Registered: Oct 98

posted 11-11-1998 08:34 AM     Click Here to See the Profile for Lorettasun   Click Here to Email Lorettasun     Edit/Delete Message   Reply w/Quote
I had Parkview Publishing on my favorite places and it would start to open up and then just give me a blank screen. So what I did was search Parkview Publishing on the net and I was able to get on so I deleted the old Parkview Publishing from my favorite places and added the new Parkview Publishing to my favorite places and it is working. It's funny, I've only been coming here for about 2 months and I was lost when I couldn't get on. I was actually worried about everyone and I wanted to know how everyone was doing. This is a great place, but I've said that before and I'm sure you are all getting sick of hearing it. Sorry, Loretta

Parkview Publishing
Administrator

Posts: 220
Registered:

posted 11-11-1998 10:33 AM     Click Here to See the Profile for Parkview Publishing   Click Here to Email Parkview Publishing     Edit/Delete Message   Reply w/Quote
I am glad to hear that all is well, you had me worried for a moment !

------------------
Regards,
The Parkview Publishing Webmaster
AKA, Brad

david lee
Newbie

Posts: 4
Registered: Nov 98

posted 11-11-1998 05:23 PM     Click Here to See the Profile for david lee   Click Here to Email david lee     Edit/Delete Message   Reply w/Quote
hey, L

i honestly dont remember what dosage of Zoloft i was taking... i do remember not getting much sleep, though. Some people can take the drug with sucess, i was not one of them... hope you are.

smile

David

All times are ET (US)

next newest topic | next oldest topic

Administrative Options: Close Topic | Archive/Move | Delete Topic
Post New Topic  Post A Reply
Hop to:

Contact Us | Parkview Publishing Home Page

Parkview Publishing

Powered by Infopop www.infopop.com © 2000
Ultimate Bulletin Board 5.45c

IBS & the Mind-Body/Brain-Gut Connection, by William B. Salt II, MD